# SDR 96FDEA01052

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189FE
- Make and model: Boeing 727-22
- Aircraft serial: 19082
- System (JASC): 5270 · Door Warning System
- Part: Door Switch
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT FLT LEVEL 310, MCD ANNUNCIATOR LIGHT ILLUMINATED.  ACCOMPLISHED CHECKLIST AND DEPRESSURIZED A/C IN DESCENT.  LIGHT REMAINED ILLUMINATED UNTIL 2,000 FEET ABOVE GROUND LEVEL ON APPROACH, THEN WENT OUT.  NO OTHER SYMPTOMS WERE NOTED, NO NOISE OR LOSS OF PRESSURIZATION.  A/C RELEASED FOR SERVICE PER MEL 52-4 CATEGORY A EXP 6-1-96.  *S/D*  FOUND SCREW GROUNDING OUT LOCK ROD WARNING SWITCH, FOUND SAME SWITCH BROKEN.   REPLACED SCREW AND SWITCH, OPS CK GOOD PER MM 52-70-09.
